# SDR YENA2023110301348

- Difficulty date: November 2, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N809JB
- Make and model: Airbus A320-232
- Aircraft serial: 05349
- Aircraft time: 41,729 hours, 13,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 906016
- Condition: Failed
- Location: 13wl-Batt
- Part time: 1,369 hours, 518 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2438, NAS-LGA. 'PER WO 1289604, 13WL EPSU BATTERY REMOVAL AND REPLACEMENT; REMOVED AND REPLACED 13WL EPSU BATTERY IAW AMM 33-51-38. OPS CHECK OK'
